Universidad Complutense de Madrid
E-Prints Complutense

Barrelledness conditions on S(Σ;E) and B(Σ;E).

Impacto

Downloads

Downloads per month over past year

Mendoza Casas, José (1982) Barrelledness conditions on S(Σ;E) and B(Σ;E). Mathematische Annalen, 261 (1). pp. 11-22. ISSN 0025-5831

[img] PDF
Restringido a Repository staff only

534kB

Official URL: http://www.springerlink.com/content/x35m3k7433761318/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

Let Ω be a nonempty set, and let Σ be a field of subsets of Ω. If E is a locally convex space we denote by S(Σ;E) the vector space of all Σ-simple functions defined on Ω with values in E, and by B(Σ;E) the vector space of all functions defined on Ω with values in E which are uniform limits of Σ-simple functions. We give some results characterizing when the spaces S(Σ;E) and B(Σ;E) endowed with the uniform convergence topology are barrelled or infrabarrelled.


Item Type:Article
Uncontrolled Keywords:uniform convergence topology; barrelled; infrabarrelled; uniform limit of vector valued simple functions
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16891
Deposited On:26 Oct 2012 08:21
Last Modified:26 Jul 2018 06:58

Origin of downloads

Repository Staff Only: item control page